# SDR UIEA2021070201463

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,581 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 893003
- Part serial: C3572
- Condition: Discharged
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON TAXI IN. APU RAN UP TO APPROXIMATLY 26%, THEN SPOOLED DOWN AGAIN.( ITEM# 2 - AT APU START UP FOUND APU BATTERY VOLTAGE DROP BELOW 16V, AND AFTER APU  @ 50% AMPERAGES WAS + 65 AMP. R&R APU BATTERY IAW AMM 24-31-04.  /  LOG # 1369479 - ITEM# 4 - R&R APU BATTERY CHARGER IAW AMM 24-31-05. OP'S CHECK GOOD. APU RUNS NORMAL AT THIS TIME. )
